# SDR SWAA2014070129540

- Difficulty date: June 15, 2014
- Submitted: July 1, 2014
- Operation: Air carrier
- Aircraft: N270WN
- Make and model: Boeing 737705
- Aircraft serial: 29089
- Aircraft time: 35,885 hours, 27,199 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C25204
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LE SLAT AT NR 2 ACTUATOR LOWER SKIN CRACKED.  REPAIRED SKIN IAW SRM.
